Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 36, NWS El Paso, TX

May 11, 20088 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at May 11, 2008, 6:32 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 12, 2008, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2008, 6:32 PM MDT (00:32 UTC)
In effect from
May 12, 2008, 1:00 PM MDT
Expired
May 12, 2008, 9:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5609 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEPZ 120032
RFWEPZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
632 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT MONDAY TO 9 PM MONDAY
EVENING FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS
AREAS...FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW
MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS.

.STRENGTHENING SOUTHWEST WINDS WILL DEVELOP AHEAD OF A LARGE
UPPER LEVEL DISTURBANCE MOVING INTO THE ROCKIES. THIS FEATURE IS
ALSO EXPECTED TO DEVELOP A LEE SIDE TROUGH EAST OF OUR AREA.
STRENGTH OF RESULTING SURFACE PRESSURE GRADIENT ACROSS THE
REGION...WILL BE SUFFICIENT TO ASSIST IN GUSTY AFTERNOON WINDS
LATER ON MONDAY. SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR
GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES
BELOW 15 PERCENT AND HIGH OR GREATER EXPECTED FIRE DANGERS...WILL
LIKELY CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA MONDAY
AFTERNOON AND EARLY MONDAY EVENING.

NMZ110>113-TXZ055-056-121415-
/O.UPG.KEPZ.FW.A.0034.080512T1900Z-080513T0300Z/
/O.NEW.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
632 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM
MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 35
MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE
HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND
FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER
LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
TRIPOLI
2 follow-up statements
000 
WWUS84 KEPZ 121320
RFWEPZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
720 AM MDT MON MAY 12 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT MONDAY TO 9 PM MONDAY
EVENING FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS AREAS...
FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW
MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS.

.STRENGTHENING SOUTHWEST WINDS WILL DEVELOP AHEAD OF A LARGE
UPPER LEVEL DISTURBANCE MOVING INTO THE ROCKIES. THIS FEATURE IS
ALSO EXPECTED TO DEVELOP A LEE SIDE TROUGH EAST OF OUR AREA.
THE STRENGTH OF RESULTING SURFACE PRESSURE GRADIENT ACROSS THE
REGION...WILL BE SUFFICIENT TO PRODUCE GUSTY AFTERNOON WINDS
LATER ON MONDAY. SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR
GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES
BELOW 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER...WILL
CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA MONDAY AFTERNOON AND
EARLY MONDAY EVENING.

NMZ111>113-TXZ055-056-130115-
/O.NEW.KEPZ.FW.A.0035.080513T1600Z-080514T0200Z/
/O.CON.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
720 AM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. 

SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 40 TO 50 MPH
MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE
HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND
FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER
LEVELS. THIS WATCH IS FOR ALL ZONES WITH THE EXCEPTION OF ZONE 110
(GILA WILDERNESS).

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NMZ110-130115-
/O.CON.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/
SOUTHWEST MOUNTAINS-
720 AM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING. 

SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO
40 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE
HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND
FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER
LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

$$

20 NOVLAN
000 
WWUS84 KEPZ 130115
RFWEPZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
715 PM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM MONDAY EVENING
FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS AREAS... FAR
SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW MEXICO/TULAROSA
BASIN...AND FAR WEST TEXAS.

...RED FLAG WARNING IN EFFECT FROM 10 AM MDT TUESDAY MORNING TO 8
PM MDT TUESDAY EVENING FOR THE CAPITAN AND SACRAMENTO WILDERNESS
AREAS...FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW
MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS.

.STRONG SOUTHWEST WINDS HAVE ALREADY SPREAD ACROSS THE AREA AHEAD
OF A LARGE UPPER LEVEL UPPER LEVEL DISTURBANCE MOVING ACROSS THE
GREAT BASIN. THIS FEATURE IS EXPECTED TO DEVELOP A LEE SIDE
TROUGH EAST OF OUR AREA. THE STRENGTH OF RESULTING SURFACE
PRESSURE GRADIENT ACROSS THE REGION...COMBINED WITH MIX-DOWN OF
HIGHER WINDS ALOFT...WILL BE SUFFICIENT TO PRODUCE GUSTY AFTERNOON
WINDS TUESDAY.  SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR
GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES
BELOW 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER...WILL
CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA AGAIN TUESDAY AFTERNOON
AND EARLY TUESDAY EVENING.

NMZ111>113-TXZ055-056-131400-
/O.UPG.KEPZ.FW.A.0035.080513T1600Z-080514T0200Z/
/O.NEW.KEPZ.FW.W.0037.080513T1600Z-080514T0200Z/
/O.CON.KEPZ.FW.W.0036.000000T0000Z-080513T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
715 PM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

...RED FLAG WARNING IN EFFECT FROM 10 AM MDT TO 8 PM MDT TUESDAY
FOR NMZ111...NMZ112...NMZ113...TXZ055 AND TXZ056...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM
MDT TUESDAY. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING.

SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 50
MPH TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. MINIMUM RELATIVE
HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND
FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR EXTREME
LEVELS. THIS RED FLAG WARNING IS FOR ALL ZONES WITH THE EXCEPTION
OF ZONE 110 (GILA WILDERNESS).

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

$$

NMZ110-130300-
/O.CON.KEPZ.FW.W.0036.000000T0000Z-080513T0300Z/
SOUTHWEST MOUNTAINS-
715 PM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 40
MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE
HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND
FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER
LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

$$
TRIPOLI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 11, 2:00 PM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 11, 2:00 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
200 PM MDT SUN MAY 11 2008

.SYNOPSIS...
AN APPROACHING UPPER LEVEL TROUGH WILL BRING WINDY...WARM AND DRY
WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS MONDAY AND
TUESDAY. LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE
REGION TUESDAY NIGHT...WEDNESDAY AND THURSDAY CAUSING COOLER
TEMPERATURES ALONG WITH ISOLATED SHOWERS AND THUNDERSTORMS.

&&

.DISCUSSION...
MODELS STILL SHOWING SOME INCONSISTENCIES FOR THIS COMPLEX WEATHER
PATTERN EVOLVING OVER THE UNITED STATES BUT THERE IS SOMEWHAT
BETTER AGREEMENT BETWEEN GFS...WRF AND ECMWF IN LATEST RUN. SO
FORECAST IS A COMPROMISE BETWEEN THEM. HIGH AMPLITUDE RIDGE WILL
REMAIN OFF THE WEST COAST INTO LATER PERIODS WITH AXIS OF MAXIMUM
WINDS ALOFT EXTENDING INTO GREAT BASIN VICINITY. THIS WILL TEND TO
DIG/AMPLIFY TROUGHS DEVELOPING OVER THE NORTHWEST.

FOR MONDAY AND TUESDAY UPPER LOW WILL MOVE SLOWLY SOUTH-SOUTHEAST
INTO THE SOUTHWEST WITH SOUTHERLY BRANCH OF JET EXTENDING ACROSS
SOUTHERN ROCKIES INTO HIGH PLAINS. PATTERN EVOLUTION WILL INCLUDE
INCREASING FLOW ALOFT AND PERSISTENT LEE SURFACE TROUGHING INTO
EASTERN NEW MEXICO. THE RESULT WILL BE STRONG WEST TO SOUTHWEST WINDS
MONDAY AND TUESDAY WITH INFLOW OF WARM DRY AIR ALSO CAUSING RATHER
HIGH MIXING HEIGHTS TO NEAR 550 MB IN THE AFTERNOON. THUS WIND
ADVISORY WILL BE ISSUED FOR MONDAY AFTERNOON AND EVENING WITH
POSSIBLE ADVISORY CONDITIONS OCCURRING TUESDAY AS WELL.

UPPER LOW IS EXPECTED TO MOVE ACROSS THE CWA NEAR MEXICAN BORDER
TUESDAY NIGHT AND WEDNESDAY WITH DIFFERENTIAL VORTICITY ADVECTION
AND JET DYNAMICS PROVIDING RATHER STRONG DYNAMIC LIFT. IN
ADDITION 500 MB TEMPERATURES NEAR CENTER WILL BE ABOUT -25 C
RESULTING IN CAPES AROUND 500 J/KG. THUS DESPITE LACK OF STRONGER
MOISTURE INFLOW ISOLATED CONVECTION IS PREDICTED AS SYSTEM MOVES
ACROSS NEW MEXICO AND WESTERN TEXAS.

LATEST GFS AND ECMWF IN GENERAL AGREEMENT THAT 150 KT NORTHERLY
JET STREAK WILL DIG/AMPLIFY ANOTHER VORTICITY CENTER INTO SOUTHERN
ROCKIES WEDNESDAY NIGHT AND THURSDAY WITH A STRONG ATTENDANT COLD
FRONT DROPPING SOUTHWARD DURING THIS TIME. FORECASTED EAST WINDS
BEHIND THE FRONT WILL BRING INCREASING LOW LEVEL MOISTURE AS
DEWPOINTS SHOULD EXCEED 30 F AT LEAST EAST OF THE RIO GRANDE.
INCREASED MOISTURE...DYNAMIC LIFT AHEAD OF VORTICITY CENTER/JET STREAK
AND FORCING ALONG THE FRONT WILL INDUCE A FEW SHOWERS WEDNESDAY
NIGHT AND THURSDAY ALONG WITH TEMPERATURES FALLING AT LEAST 10
DEGREES BELOW NORMAL.

UNCERTAINTIES REMAIN INTO LATER PERIODS AS MODELS PLACE CWA
BETWEEN DEEP TROUGH TO THE EAST AND THE HIGH AMPLITUDE RIDGE TO
THE WEST SUGGESTING DRY SUBSIDING NORTHWEST FLOW. HOWEVER BOTH GFS
AND ECMWF ALSO DEVELOP CLOSED LOW OVER BAJA WHICH MAY COMPLICATE
THE SITUATION. FOR NOW WILL CONTINUE WITH DRY FORECAST FOR NEXT
WEEKEND.

&&

.AVIATION...VALID 13/00Z - 14/00Z...
VFR CONDS EXPECTED THRU 18Z MONDAY. A FEW AREAS OF IFR
VISIBILITIES IN BLOWING SAND AND DUST AFTER 18Z MONDAY. SFC AND
UPR WINDS TO INCREASE AFT 18Z TO 23025G35KT AND 23035KT AT 700MB.
THESE WINDS WILL GENERATE MDT TO GREATER MECHANICAL TURBC OVR NR
MTNS ESPLY EAST FACING SLOPES.

&&

.FIRE WEATHER...
STRONG AND COLD UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE
PACIFIC NORTHWEST WILL DROP INTO THE GREAT BASIN MONDAY INDUCING
SURFACE PRESSURE FALLS OVER EASTERN COLO AND EASTERN NMEX. THE
RESULTING GRADIENT WILL ALLOW FOR STRONG GUSTY WINDS TO MIX DOWN
AND CONTINUE THE DOWN SLOPE DRYING FOR MONDAY AFTERNOON...THUS RED
FLAG VERY LIKELY. ALSO TUESDAY WILL BE WATCHED FOR RED FLAG
POTENTIAL AS WINDS CONTINUE AHEAD OF THE TROUGH. AS THE TROUGH
MOVES SOUTH AND EASTWARD LATER TUESDAY NIGHT INTO WEDNESDAY...A
SHOWER THUNDERSTORM THREAT WILL LIKEWISE MOVE SOUTHEASTWARD ACROSS
ALL THE FIRE WEATHER ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 60  91  64  87  57 /   0   0   0   0  10
SIERRA BLANCA TX        57  90  61  85  53 /   0   0   0   0  10
LAS CRUCES              57  89  61  86  55 /   0   0   0   0  10
ALAMOGORDO              53  87  55  85  54 /   0   0   0   0  10
CLOUDCROFT              39  66  42  61  36 /   0   0   0   0  20
TRUTH OR CONSEQUENCES   54  88  57  85  52 /   0   0   0   0  10
SILVER CITY             46  79  49  75  43 /   0   0   0  10  20
DEMING                  55  89  57  86  52 /   0   0   0   0  10
LORDSBURG               55  89  56  86  51 /   0   0   0   0  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NMZ110>113.

     WIND ADVISORY FROM 2 PM TO 9 PM MDT MONDAY FOR NMZ022>025-
     030>032.

TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ055-056.

     WIND ADVISORY FROM 2 PM TO 9 PM MDT MONDAY FOR TXZ055-056.

&&

05 ROGASH/NOVLAN
Hazardous weather outlook, May 11, 6:34 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
634 AM MDT SUN MAY 11 2008

NMZ022>025-030>032-TXZ055-056-121315-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
634 AM MDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG WINDS AND A
FEW AREAS OF BLOWING DUST ARE LIKELY FOR MONDAY AFTERNOON AND AGAIN
ON TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY FOR MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:20 AM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more12 hr

Nearby

Red Flag Warnings in New Mexico, 2008Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.